# SDR USAA990006

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 6546921523M
- Condition: Cracked
- Location: Cargo Door
- Part time: 44,153 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-2 CHECK VISUAL INSPECTION, FOUND A 1.5 INCH CRACK IN LOWER INTERNAL WEB FORWARD END OF FORWARD CARGO DOOR.  INSTALLED DOUBLER PER SRM 51-40-2.  (M)
